From pregnancy to motherhood, every mom has questions or could use some support. Join the conversation to learn from or help other moms just like you.
Join now to get nutritional guidance and up to $329* in benefits
What are the benefits of membership?
Ok so week 6 of 1st Trimester I was nauseous until week week 14. I never threw up but in order for me to eat, and smile things I had to be put on Zofran. The best med there is I must say. Since week 14 I have been eating and drinking fluids with no problem. However I keep getting this weird taste on my tongue. I have to keep sugar free gum or candy, and even liquids, fruits or just a meal. These are the only things that give me relief. If I let the taste sit on my tongue long enough then I feel nauseous. I was asked if it's the taste of iron from my Prenatal Vitamins. It's hard to explain because when I take my vitamins it doesn't seem to compare and it's a taste that I notice all day everyday. What could this be????????????? Has anyone else had this problem????????????
I haven't personally had this issue but I can see how it would be very frustrating!! I know when I took Zofran, the taste on my tongue when it dissolved was not my favorite but it certainly didn't last all day. I hope this goes away for you - it doesn't sound pleasant! Have you asked your OB about it?
Diva-It's pretty common for medications to cause dry mouth and funny taste in the mouth...but it depends on the medication. I'd imagine that vitamins could do the same thing. I think it would be smart to give your OB a call and just run it by them. We want you to be healthy and feel good,
I agree with Jess! It couldn't hurt to give your doctor a call and run it by her!
Other products from the makers of Similac
Similac Mobile Site
© Abbott Laboratories, 2013